# SDR C2XA07IA176

- Difficulty date: July 26, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N14972
- Make and model: Emb EMB-145LR
- Aircraft serial: 145151
- Aircraft time: 19,624 hours, 14,659 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MTY - FLIGHT 2702, THE CREW REPORTED A LG AIR/GRD FAIL AFTER T/O MSG WENT AWAY.  WE WERE ABLE TO USE DOWN LOCK REL TO RAISE GEAR.  THE AIRCRAFT RETURNED TO MTY WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED NOSE PROX SWITCH AND CONNECTOR, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
